# SDR DL76L091105

- Difficulty date: July 3, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 57,253 hours, 8,346 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407M0DA
- Part serial: 723
- Condition: Sparks
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NR 6 OVEN IN AFT GALLEY SPARKED AND HAD BURNING ODOR C/B  PULLED ISOLATED/C REPLACED NBVR 6 OVEN CKS GD.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
